# SDR CALA2025031702851

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT Y160.5 FASTENER HOLES CORRODED APPROX. 5 " FWD OF FRM 70.   ESFR COMPLETE RMVD CORROSION ON FLOOR SUPPORT Y160.5 FOUND OUT OF LIMITS RMVD DMG FLOOR SUPPORT Y160.5 RECEIVED NEW FLOOR SUPPORT RPLCD COMPONENTS TRANSFERRED DRILL HOLES + DEBURR + INSTALLED NEW FLOOR SUPPORT Y160.5 ON AFT WET AREA FR68-FR70 IAW A320 SRM 53-41-14-283-009/SRM 51-42-11 / SRM 51-72-11-911-001.
